# SDR ASAA2022100540182

- Difficulty date: October 5, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 44,357 hours, 13,068 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VNAV INOP. DURING CRUISE ATC GAVE US ALTITUDE CHANGE. UPON REACHING CRUISE ALTITUDE VNAV DROPPED OFF AND UNABLE TO SELECT. FMC CLIMB PAGE WAS BLANK AND UNABLE SELECT ALTITUDE IN REQUIRED BOX. FMC UNABLE TO COMPUTE ETA'S AND FUEL CONSUMPTION ESTIMATES. GROUNDED - YES. FMC L + R BITE INDICATE NO CURRENT OR HISTORICAL FAULTS. FCC A + B EACH SEAT LAST LEG FAULT 22-11822: FMC DATA INVALID. ACCOMPLISHED RESPECTIVE LRU TEST FOR BOTH A + B W/ NO FAILURES INDICATED PER B737-800 FIM 22-11 TASK 811. HGS SET "FCC 1" FAULT LAST LEG. ACCOMPLISHED FCC A LIBRARY TEST W/ NO FAILURES INDICATED. ACCOMPLISHED FMCS OPERATIONAL TEST W/ NO DEFECTS OBSERVED PER B737-800 AMM 34-61-00. REF. FIM 34-61 TASK 845 AND 22-11 TASK 831: ADIRS L + R INDICATE NO CURRENT OR INFLIGHT FAILURES. EEC 1 + 2 INDICATE NO TAT RELATED FAILURES. VERIFIED OPERATION OF TAT PROBE HEAT AND VALID TEMPERATURE READING. ENTERED SIMULATED PERFORMANCE PARAMETERS AND VERIFIED VNAV MAY BE ARMED CORRECTLY ON GROUND. ETOPS GROUND VERIFICATION SUCCESSFUL.
